Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal rash??

Posted by Robert B on July 23, 2004, at 13:42:36

In reply to Re: Lamictal rash?? Robert B, posted by theo on July 23, 2004, at 9:33:46

I did feel better as the dose increased. More importantly, my Dr. does not want me to decrease (with a goal of eliminating) lithium until I'm at 200mg of Lamictal without untoward side effects.

Fortunately, since I've gone back on with a more conservative titration schedule, I haven't had any rash problem at all. When I did have a problem the rash responded almost immediately to steroid cream so I'm just going to keep trying.

Lithium has some effects I really hate and I would be happy if I could eliminate or even reduce it substantially.

Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Robert B thread:366982
URL: http://www.dr-bob.org/babble/20040719/msgs/369487.html